# SDR COMA0360385

- Difficulty date: August 24, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 23,837 hours, 23,094 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0843
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 7,698 hours, 7,379 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5188 FLIGHT SPOILERS CAUTION MESSAGE DURING TAKE OFF.  REPLACED THE NR 2 SECU.
